# SDR AALA202307197918

- Difficulty date: June 6, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251300002
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL TANK ACCESS PANEL 640JB COUNTERSINK FASTENER HOLE BETWEEN RIBS 14 AND 15. REPLACED ACCESS PANEL PER SRM 57-27-11.
